MAUDE Adverse Event Report: COOK ENDOSCOPY CAPTURA HOT BIOPSY FORCEPS; KGE, FORCEPS, BIOPSY, ELECTRIC

COOK ENDOSCOPY CAPTURA HOT BIOPSY FORCEPS; KGE, FORCEPS, BIOPSY, ELECTRIC
Model Number G31583
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned to the approved supplier for evaluation.A follow up emdr will be submitted upon receipt of the supplier investigation.
 
Event or Problem Description
During an endoscopic biopsy procedure, the physician used a cook captura hot biopsy forceps.The user opened the package and advanced the device through endoscope to desired position.The cups were "obviously deviated" [cups misaligned].The user retracted the device from patient.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
An emdr report was initially sent on 19-nov-2020, based on the information that the forceps cups were misaligned.The device was sent back to the supplier for further evaluation.The supplier evaluation was received and misalignment of the cups was not confirmed.The cup alignment was within specification.Based on the additional information, this incident no longer meets the reporting criteria of an fda mdr report.
 
Event or Problem Description
This correction follow up report is being submitted to cancel the initial report submitted relating to this event.Reference the additional manufacturer narrative - notes section for this justification.

Brand Name
CAPTURA HOT BIOPSY FORCEPS
Common Device Name
KGE, FORCEPS, BIOPSY, ELECTRIC
Manufacturer (Section D)
COOK ENDOSCOPY
4900 bethania station rd
winston-salem NC 27105
MDR Report Key10869541
Report Number1037905-2020-00497
Device Sequence Number11421862
Product Code KGE
UDI-Device Identifier00827002315839
UDI-Public(01)00827002315839(17)221204(10)W4294327
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K171973
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/04/2022
Device Model NumberG31583
Device Catalogue NumberHDBF-2.4-230-S
Device Lot NumberW4294327
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2020
Initial Date Received by Manufacturer 10/27/2020
Supplement Date Received by Manufacturer11/19/2020
Initial Report FDA Received Date11/19/2020
Supplement Report FDA Received Date12/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OLYMPUS GIF H290 ENDOSCOPE
Patient Age56 YR